`a`
Mathematical Control and Related Fields (MCRF)
 

ISSN 2156-8472(print)
ISSN 2156-8499(online)

Current volume

Go

Journal archive

Go


Advanced Search

MCRF is covered in Science Citation Index-Expanded (SCIE) including the Web of Science ISI Alerting Service and Current Contents/Physical, Chemical & Earth Sciences (CC/PC&ES), and Scopus.

MCRF aims to publish original research as well as expository papers on mathematical control theory and related fields. The goal is to provide a complete and reliable source of mathematical methods and results in this field. The journal will also accept papers from some related fields such as differential equations, functional analysis, probability theory and stochastic analysis, inverse problems, optimization, numerical computation, mathematical finance, information theory, game theory, system theory, etc., provided that they have some intrinsic connections with control theory.

MCRF is a quarterly publication in March, June, September and December. The journal will be online only. It is edited by a group of international leading experts in mathematical control theory and related fields. A key feature of MCRF is the journal's rapid publication, with a special emphasis on the highest scientific standard. The journal is essential reading for scientists and researchers who wish to keep abreast of the latest developments in the field. MCRF is a publication of the American Institute of Mathematical Sciences. All rights reserved.

The journal adheres to the publication ethics and malpractice policies outlined by COPE.

Archived in Portico and CLOCKSS

TOP 10 Most Read Articles in MCRF, January 2017

1

Generalization on optimal multiple stopping with application to swing options with random exercise rights number
Volume 5, Number 4,  Pages: 807 - 826,  2015

Noureddine Jilani Ben Naouara and Faouzi Trabelsi

 Abstract       References       Full Text      Related Articles

2

Stabilization of hyperbolic equations with mixed boundary conditions
Volume 5, Number 4,  Pages: 761 - 780,  2015

Xiaoyu Fu

 Abstract       References       Full Text      Related Articles

3

Exact controllability for the Lamé system
Volume 5, Number 4,  Pages: 743 - 760,  2015

Belhassen Dehman and Jean-Pierre Raymond

 Abstract       References       Full Text      Related Articles

4

Finite-time stabilization of a network of strings
Volume 5, Number 4,  Pages: 721 - 742,  2015

Fatiha Alabau-Boussouira, Vincent Perrollaz and Lionel Rosier

 Abstract       References       Full Text      Related Articles

5

Adaptive projective synchronization of memristive neural networks with time-varying delays and stochastic perturbation
Volume 5, Number 4,  Pages: 827 - 844,  2015

Ruoxia Li, Huaiqin Wu, Xiaowei Zhang and Rong Yao

 Abstract       References       Full Text      Related Articles

6

Generalized homogeneous systems with applications to nonlinear control: A survey
Volume 5, Number 3,  Pages: 585 - 611,  2015

Chunjiang Qian, Wei Lin and Wenting Zha

 Abstract       References       Full Text      Related Articles

7

Stochastic recursive optimal control problem with time delay and applications
Volume 5, Number 4,  Pages: 859 - 888,  2015

Jingtao Shi, Juanjuan Xu and Huanshui Zhang

 Abstract       References       Full Text      Related Articles

8

Pairs trading: An optimal selling rule
Volume 5, Number 3,  Pages: 489 - 499,  2015

Kevin Kuo, Phong Luu, Duy Nguyen, Eric Perkerson, Katherine Thompson and Qing Zhang

 Abstract       References       Full Text      Related Articles

9

Sign-error adaptive filtering algorithms involving Markovian parameters
Volume 5, Number 4,  Pages: 781 - 806,  2015

Araz Hashemi, George Yin and Le Yi Wang

 Abstract       References       Full Text      Related Articles

10

Sparse initial data identification for parabolic PDE and its finite element approximations
Volume 5, Number 3,  Pages: 377 - 399,  2015

Eduardo Casas, Boris Vexler and Enrique Zuazua

 Abstract       References       Full Text      Related Articles

Go to top